Jie Xu
Results

Journal Article
Permanence of Periodic Beddington-DeAngelis Predator-Prey System in a Two-Patch Environment with Delay
Annals of Applied Mathematics, Vol. 33 (2017), Iss. 2 : pp. 194–202

Journal Article
Legendre Neural Network for Solving Linear Variable Coefficients Delay Differential-Algebraic Equations with Weak Discontinuities
Advances in Applied Mathematics and Mechanics, Vol. 13 (2021), Iss. 1 : pp. 101–118

Journal Article
Transition Pathways in Cylinder-Gyroid Interface
Communications in Computational Physics, Vol. 32 (2022), Iss. 3 : pp. 810–828

Journal Article
Stabilized Predictor-Corrector Schemes for Gradient Flows with Strong Anisotropic Free Energy
Communications in Computational Physics, Vol. 24 (2018), Iss. 3 : pp. 635–654

Journal Article
Computing Optimal Interfacial Structure of Modulated Phases
Communications in Computational Physics, Vol. 21 (2017), Iss. 1 : pp. 1–15

Journal Article
A Phase-Field Model Coupled with Lattice Kinetics Solver for Modeling Crystal Growth in Furnaces
Communications in Computational Physics, Vol. 15 (2014), Iss. 1 : pp. 76–92

Journal Article
Symmetry-Consistent Expansion of Interaction Kernels Between Rigid Molecules
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 3 : pp. 383–427

Journal Article
Projective Synchronization of Fractional Order Hyperchaotic Systems Based on Matrix Decomposing
Journal of Information and Computing Science, Vol. 16 (2021), Iss. 1 : pp. 24–32

Journal Article
A Second-Order Length-Preserving and Unconditionally Energy Stable Rotational Discrete Gradient Method for Oseen-Frank Gradient Flows
Communications in Computational Physics, Vol. 35 (2024), Iss. 2 : pp. 369–394

Journal Article
Two Decoupled and Linearized Block-Centered Finite Difference Methods for the Nonlinear Symmetric Regularized Long Wave Equation
International Journal of Numerical Analysis and Modeling, Vol. 21 (2024), Iss. 2 : pp. 244–267

Journal Article
Wong-Zakai Approximations for Stochastic Volterra Equations
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 6 : pp. 1526–1553